# SDR AWXA200201038

- Difficulty date: October 22, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 39,946 hours, 18,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 2338
- Condition: Discharged
- Location: Cabin
- Part time: 30,356 hours, 12,890 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION EMERGENCY LIGHT TEST FAILED FROM FLIGHT ATTENDANTS PANEL "ESPU R COM". MAINTENANCE REMOVED AND REPLACED THE RT EMERGENCY POWER SUPPLY UNIT (12WL) AND BATTERY PACK IAW AMM 33-51-38, SYSTEM OPERATIONALLY CHECKED GOOD.
